# SDR FDEA202301060045

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002183
- Condition: Corroded
- Location: Bs 839 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER SHEAR TIE IS CORRODED @ STA 839 S29R ON FWD SIDE OF FRAME  REMOVED & REPLACED/INSTALLED FWD CARGO COMPARTMENT LOWER SHEAR TIE @ STA 839 S29R FWD SIDE OF   FRAME IAW BAC DWG 140N2002-813 & EA F-5310-TO372308-P1, FUSELAGE MAIN FRAME STA 839, S29R   SHEAR TIE ALTERNATE FINISH.
